# SDR UALA2009111103525

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 70,975 hours, 11,603 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transmitter
- Part number: S332T3058
- Condition: Faulty
- Location: Idg
- Component: Idg
- Component part number: 745329F
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT IDG DRIVE LIGHT FLICKERING, RTFL.  WHILE RT IDG DRIVE LITE WAS FLICKERING, RT ENG OIL PRESS INDICATION WAS BLANK.  REPLACED RT ENG IDG.  FOUND RT ENG OIL PRESS REF CB TRIPPED.  ACCOMPLISHED VISUAL CHECK AND RING OUT OF WIRING FROM RT ENG OIL PRESS TXMTR TO FIREWALL AND PERFORM OPS TEST OF OIL PRESS INDICATION.  ACCMP'D VISUAL CHECK AND RANG OUT WIRE, REPLACED OIL PRESSURE TXMTR AND PERFORMED OPS TEST, OPS CHECK OKAY.
